# SDR SWIA200312714

- Difficulty date: December 26, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 19,044 hours, 27,122 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 52991
- Part serial: 728
- Condition: Malfunctioned
- Location: Elevator Trim
- Part time: 1,948 hours, 2,959 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN CRUISE, NOTICED ELEVATOR TRIM SNAPBACK WITH AUTOPILOT ENGAGED, FL 230 AND -31 DEGREES C.  DISCONNECTED AUTOPILOT, MANUALLY ATTEMPTED TO MOVE TRIM, UNABLE TO MOVE TRIM.  REGAINED TRIM CONTROL AT 4000 FT AND + 6 DEGREES.  REPLACED RIGHT AND LEFT ELEVATOR TRIM TAB ACTUATORS IAW EMB 120 MM 27-32-02.  OPS CHECK GOOD.  P/N: 5299-1, S/N ON: 633, S/N OFF: 728, S/N ON: 938, S/N OFF: 535.
